How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Z Your Own Question
Dr. Z
Dr. Z, Psychologist
Category: Mental Health
Satisfied Customers: 10643
Experience:  Psy.D. in Clinical Forensic Psychology with a background in treating severe mental illnesses.
74815544
Type Your Mental Health Question Here...
Dr. Z is online now
A new question is answered every 9 seconds

Annie I hope this doesn't cost anything to talk. I am on

Customer Question

Hi annie I hope this doesn't cost anything to talk. I am on Prozac and have been for years. I have been going through some personal issues and VERY depressed. I have lost 20 pounds, but I needed to. But I just can't eat AND I just came off of Adderal after 4 years. I kept having to take more and more, I continually ran out before the end of the month. I had to get that monkey off my back. But now I feel awful awful awful....I have researched and reached and found that Wellbutrin seemed to help a lot of people. I am on 40 mg of Prozac, do you know anything about Wellbutrin?
Submitted: 1 year ago.
Category: Mental Health
Expert:  Dr. Z replied 1 year ago.

*This website DOES NOT constitute treatment and only provides information and advice. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.

Hello and thank you for your question. Annie is not an active expert on this website, so I will be helping you with your question. First off this is a paid service and you did make a deposit to ask your specific mental health question, I know you stated “I hope this doesn’t cost anything to talk” so I want to know before I answer if you want to continue now that you are aware this is a paid service?

Customer: replied 1 year ago.
but is 34.00 the full amount
Customer: replied 1 year ago.
Will the full cost be 34.00
Expert:  Dr. Z replied 1 year ago.

Yes that is correct, I just wanted to make sure you understood that before proceeding. If you are having issue with eating as you state "I just cant eat" than Wellbutrin would not be a good antidepressant for you because Wellbutrin is actually an appetite suppressant and will cause you to eat less and will promote weight loss. If you want to switch to another antidepressant that is more effective than the Prozac, you should consider Lexapro as that is considered very effective with a low rate of side effects.

Expert:  Dr. Z replied 1 year ago.

Also if you are trying to promote an appetite than you can consider Remeron (Mirtazapine) as this is a very effective antidepressant and is an appetite stimulant so it will cause you to eat more, but you will most likely gain weight on this medication as well.

Customer: replied 1 year ago.
Is your answer this?
Also if you are trying to promote an appetite than you can consider Remeron (Mirtazapine) as this is a very effective antidepressant and is an appetite stimulant so it will cause you to eat more, but you will most likely gain weight on this medication as well.If so I don't feel my question was answered, will you be addressing the rest of my question
Expert:  Dr. Z replied 1 year ago.

I think you may have missed the first part of my answer, let me repeat it for you "Yes that is correct, I just wanted to make sure you understood that before proceeding. If you are having issue with eating as you state "I just cant eat" than Wellbutrin would not be a good antidepressant for you because Wellbutrin is actually an appetite suppressant and will cause you to eat less and will promote weight loss, so if you cannot eat already Wellbutrin will worsen this to unhealthy levels for you. If you want to switch to another antidepressant that is more effective than the Prozac, you should consider Lexapro as that is considered very effective with a low rate of side effects."

Expert:  Dr. Z replied 1 year ago.

I hope this answers your question and gives you some guidance on this issue. Please let me know if you have any questions or concerns as I am happy to assist and support you regarding this issue.

Expert:  Dr. Z replied 1 year ago.

*Please do not forget to leave a positive rating. Thank you

Related Mental Health Questions